# SDR ARWA20030303

- Difficulty date: March 12, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 77,480 hours, 26,030 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK THE FOLLOWING WAS FOUND;  MAIN CARGO DOOR JAMMED AT AFT SECTION INTERIOR STA 270 BETWEEN L-20L TO L-21L WITH 5 INCH CRACK.   REPLACED SIDE BEAN SECTION FROM PRODUCTION SPLICE TO L-21L P/N AE2450-11 IAW DC8 SRM 51-1-21.
